# SDR JJBA20220526057

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 36,320 hours, 23,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: B6245
- Condition: Dim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERNAL EMERGENCY LIGHT DIM/FLICKERING. REMOVED AND REPLACED MCD EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT
